# SDR AT0100163

- Difficulty date: May 1, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT BS 200 - 965 CORRODED BEYOND LIMITS.  REPLACED SEAT TRACKS IAW DC9 MM 55-20-01.
